# SDR AUS20020240

- Difficulty date: February 15, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Elevator, Tab St
- Part time: 58,266 cycles
- Component: Elevator, Tab St
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ELEVATOR TAB CENTRE BALANCE WEIGHT SPLIT OPEN DUE TO CORROSION.
